# SDR SWAA2023102302493

- Difficulty date: September 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN BOTTOM STA 663.75+12' RBL 24.75<[01] REMOVED DAMAGE FROM SEAT TRACK AT STA 663.75 RBL 24.75 FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1; FIG.103;DETAIL: 'A'. TOOL USED: BC: WN0012; DUE DATE: 4/18/24; PERFORMED SEAT TRACK REPAIR AS PER SRM 53-00-52-2R-3.;[02] VERIFIED STEP 1
